# SDR DALA1103659857

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Frame
- Condition: Cracked
- Location: Bs 617 L24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STA 617 FRAME JUST ABOVE L24R ATTACH CLIP TO ANGLE CRACKED.  REMOVED, FAB, & INSTALLED A NEW CLIP IAW SRM 51-10-3, 51-30-1, 51-30-2. DWG  5956092. ITEM 72 W.  SMART 114251, 469380, 14 JAN 11 P-180.  REQUIRED INSP COMPLETED.
